# SDR UIEA2021091702043

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 870317
- Condition: Warning Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

DURING TAKEOFF "R ENG HPSOV" ADVISORY MESSAGE DISPLAYED MOMENTARILY FOLLOWED BY R ENG HPSOV STATUS MSG( TRANSFER TO MDDR 153644 IAW MEL 36-11-02-02 CAT C DUE DATE 26SEP21. MX ACTION C/W.  /  18SEP, AFW, LP 1391398, ITEM M12: T/S IAW B767 FIM 36-10 FT 843 TO BLOCK 5, NO DEFECTS FOUND. PER MCC REQUEST, REMOVED AND INSTALLED RT ENG HIGH PRESSURE CONTROLLER IAW B767 AMM 36-11-08, ALL CHECKS GOOD. THIS CLEARS MDDR # 153644, MCC NOTIFIED AND PLACARDS REMOVED. RKB @ 1201Z )
